Alert archive / Ohio / Flash Flood Warnings in 2019

Flash Flood Warning 72, NWS Charleston, WV

August 8, 2019Perry County, Ohio

NWS Charleston, WV issued this flash flood warning at Aug 8, 2019, 5:25 PM EDT for Perry County, Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2019, 5:25 PM EDT (21:25 UTC)
Expired
Aug 8, 2019, 8:30 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Perry County, OH

The radar

The Cincinnati radar (KILN), 137 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1412 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

776 
WGUS51 KRLX 082125
FFWRLX
OHC127-090030-
/O.NEW.KRLX.FF.W.0072.190808T2125Z-190809T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
525 PM EDT Thu Aug 8 2019

The National Weather Service in Charleston West Virginia has issued a

* Flash Flood Warning for...
  Perry County in southeastern Ohio...

* Until 830 PM EDT.

* At 522 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to one and a half inches of 
  rain has already fallen. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  New Lexington, Somerset, Shawnee, Perry State Forest, Crooksville,
  Junction City, Corning, Hemlock and Rendville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3984 8218 3967 8203 3955 8204 3955 8207
      3963 8232 3968 8237 3974 8236 3974 8241
      3983 8240 3984 8247 3989 8247

$$

26
2 follow-up statements
935 
WGUS71 KRLX 082318
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
718 PM EDT Thu Aug 8 2019

OHC127-090030-
/O.CON.KRLX.FF.W.0072.000000T0000Z-190809T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry OH-
718 PM EDT Thu Aug 8 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
PERRY COUNTY...

At 715 PM EDT, Doppler radar indicated thunderstorms had produced 
heavy rain across the warned area. Up to one and a half inches of 
rain has already fallen. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
New Lexington, Somerset, Shawnee, Perry State Forest, Crooksville,
Junction City, Corning, Hemlock and Rendville.

The heaviest of the rain had moved out of the area, but additional 
showers can bring up to one half inch additional rainfall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, or to your local law enforcement 
agency, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3984 8218 3967 8203 3955 8204 3955 8207
      3963 8232 3968 8237 3974 8236 3974 8241
      3983 8240 3984 8247 3989 8247

$$

12
542 
WGUS71 KRLX 090029
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
829 PM EDT Thu Aug 8 2019

OHC127-090038-
/O.EXP.KRLX.FF.W.0072.000000T0000Z-190809T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Perry OH-
829 PM EDT Thu Aug 8 2019

...THE FLASH FLOOD WARNING FOR PERRY COUNTY WILL EXPIRE AT 830 PM
EDT...

The heaviest of the rain has ended, and any flood waters should be 
receding. Flooding is no longer expected to pose a threat to life 
and property. Please continue to heed any remaining road closures.

LAT...LON 3984 8218 3967 8203 3955 8204 3955 8207
      3963 8232 3968 8237 3974 8236 3974 8241
      3983 8240 3984 8247 3989 8247

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 5:21 PM EDT, 4 minutes earlier.

Area forecast discussion, Aug 8, 5:21 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
521 PM EDT Thu Aug 8 2019

.SYNOPSIS...
Cold front passes tonight/Friday with showers and storms. High
pressure this weekend. Another front early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 515 PM Thursday...

Convection is still ongoing to the north and some storms have
now developed to the west and appear to have potential to
encroach the area this evening. Downed trees associated with
strong gusty winds as well as quarter size hail have been
reported and there is still a threat through the evening. The
forecast is still on track, however only modified sky condition
to represent current observations and trend.

As of 150 PM Thursday...

Showers and storms already ongoing. Most of the activity is
skirting by just to the north so far, but radar shows some
development across the NE forecast area as well. We have a
rather unstable atmosphere in place, with MLCAPE pushing
1000J/kg across the north and west thanks to abundant sunshine
this morning. Low level moisture is a bit limited with
dewpoints generally in the low 60s. Shear is also limited right
now with bulk shear values generally under 25kts, but we should
see some increase across the northern third of the forecast area late
this afternoon and evening. DCAPE values also are decent,
getting close to 1000 J/kg in spots thanks to some midlevel dry
air. Taking all of this into account, showers and storms should
continue to develop and move in through the afternoon, with some
of these storms capable of damaging wind gusts. Not all that
concerned about large hail with weak mid level lapse rates and a
decent freezing level, but some nickle to quarter size hail
could be possible in the taller cells.

All of this is happening ahead of a cold front which will sink
into the forecast area tonight, briefly stalling out somewhere
across the central or southern counties through the pre-dawn
hours. Any of the stronger thunderstorm activity should weaken
through the late evening and overnight hours with decreasing
instability, but did keep POPs in along the front through the
night.

As mixing gets going, and an upper level shortwave trough slides
through on Friday, the front should continue southward Friday
into Friday night. Have scattered to likely POPs across the
south Friday afternoon.

Temperature wise, stuck close to a consensus blend.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 215 PM Thursday...

Big bubble no trouble... as high pressure builds in across the
area. This high will provide drier and less humid weather for
most areas Saturday and Sunday night. Kept close to guidance
temperature blend throughout.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 215 PM Thursday...

Models are coming into agreement with the next system to affect
the area late Monday night through Wednesday night. This will
keep showers and thunderstorms in the forecast.

Weak high pressure will bring drier weather back into the
region for Thursday. Kept with model guidance blend for
temperatures throughout.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
As of 150 PM Thursday...

A cold front will slowly sink into the forecast area overnight,
stalling out across the central or southern counties into
Friday. Ahead of this front, isolated to scattered showers and
thunderstorms are expected. Brief periods of MVFR to IFR are
possible with any of this precipitation, first across the north,
and then transitioning south through the night. With clouds and
wind in place, not expecting widespread dense fog, but anywhere
that gets rain late this evening could have brief dense fog
develop. Areas of MVFR stratus and fog are possible by Friday
morning. Winds will be a bit variable around the front, but
overall flow will be out of the west to northwest.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of thunderstorms may vary this
afternoon and tonight. Patches of denser fog possible where it
rains.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       21   22   23   00   01   02   03   04   05   06   07   08
EDT 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    M    H    H    L    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M

AFTER 18Z FRIDAY...
Brief IFR possible in showers and thunderstorms Friday afternoon
and evening. IFR possible in fog and stratus Saturday morning,
and in valley fog Sunday and Monday mornings.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JS/MZ
NEAR TERM...MZ/JZ
SHORT TERM...JS
LONG TERM...JS
AVIATION...MZ
Hazardous weather outlook, Aug 8, 2:40 AM EDT, 14 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
240 AM EDT Thu Aug 8 2019

OHZ066-067-075-076-083>087-WVZ007>011-016>020-028>032-039-040-521-
522-525-526-090645-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun-
Ritchie-Doddridge-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-
Barbour-Northwest Webster-Southeast Webster-Northwest Randolph-
Southeast Randolph-
240 AM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for southeast Ohio, and portions
of central West Virginia, northeast West Virginia, northern West
Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

There is a slight chance that thunderstorms this afternoon and
evening could produce damaging wind gusts and large hail. Some of the
storms could produce isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-VAZ003-004-WVZ005-006-013>015-024>027-033-034-515>520-
523-524-090645-
Greenup-Carter-Boyd-Lawrence KY-Dickenson-Buchanan-Wayne-Cabell-
Lincoln-Putnam-Kanawha-Mingo-Logan-Boone-Clay-McDowell-Wyoming-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Pocahontas-Southeast Pocahontas-
240 AM EDT Thu Aug 8 2019

This Hazardous Weather Outlook is for northeast Kentucky, southwest
Virginia, and portions of central West Virginia, northeast West
Virginia, southeast West Virginia, southern West Virginia and
western West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Aug 8, 3:25 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Charleston WV
325 PM EDT Thu Aug 8 2019

OHZ066-082000-
Perry-
325 PM EDT Thu Aug 8 2019

...A STRONG THUNDERSTORM WILL AFFECT WESTERN PERRY COUNTY...

At 325 PM EDT, a strong thunderstorm was located over Pleasantville,
or 9 miles northeast of Lancaster, moving southeast at 20 mph.

Winds in excess of 45 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Somerset, Perry State Forest, Thornville and Junction City.

LAT...LON 3982 8215 3960 8234 3963 8238 3974 8236
      3974 8241 3983 8240 3984 8247 3992 8247
TIME...MOT...LOC 1925Z 302DEG 19KT 3985 8253

22
Special weather statement, Aug 8, 3:33 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Charleston WV
333 PM EDT Thu Aug 8 2019

OHZ076-WVZ010-011-019-082015-
Washington-Ritchie-Pleasants-Tyler-
333 PM EDT Thu Aug 8 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
PLEASANTS...NORTHWESTERN RITCHIE AND WEST CENTRAL TYLER COUNTIES...

At 333 PM EDT, a strong thunderstorm was located 9 miles northeast of
Marietta, moving southeast at 25 mph.

Winds in excess of 45 mph and penny size hail are possible with this
storm.

Locations impacted include...
St. Marys, Belmont, Newport, Matamoras, Lowell, Macksburg, Friendly,
Lower Salem, Maxwell, Arvilla, Point Lookout, New Matamoras and
Devola.

This includes Interstate 77 in Ohio between mile markers 5 and 17.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3963 8145 3963 8142 3960 8139 3959 8128
      3960 8128 3960 8126 3958 8126 3958 8121
      3950 8097 3926 8116 3958 8159 3959 8158
      3958 8148 3964 8147 3965 8145
TIME...MOT...LOC 1933Z 305DEG 19KT 3952 8134

22
Special weather statement, Aug 8, 4:16 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Charleston WV
416 PM EDT Thu Aug 8 2019

OHZ066-067-075-076-082100-
Washington-Athens-Morgan-Perry-
416 PM EDT Thu Aug 8 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERRY...
SOUTHWESTERN WASHINGTON...SOUTHWESTERN MORGAN AND NORTHEASTERN ATHENS
COUNTIES...

At 415 PM EDT, a strong thunderstorm was located near Shawnee, moving
southeast at 30 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
New Lexington, Glouster, Shawnee, Chesterhill, New Straitsville,
Corning, Stockport, Jacksonville, Trimble, Hemlock, Amesville,
Rendville, Burr Oak State Park and Bartlett.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3947 8155 3926 8176 3952 8216 3955 8216
      3956 8222 3960 8228 3975 8215
TIME...MOT...LOC 2015Z 305DEG 34KT 3964 8214

22
Local storm report, Aug 8, 4:21 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
421 PM EDT THU AUG 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             JUNCTION CITY           39.72N  82.30W
08/08/2019  E1.00 INCH       PERRY              OH   TRAINED SPOTTER

            HAIL SIZE ESTIMATED WITH COIN. ALSO TREE LIMBS AND
            POWER LINES DOWN.

&&

EVENT NUMBER RLX1901871

TRM
Special weather statement, Aug 8, 4:45 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Charleston WV
445 PM EDT Thu Aug 8 2019

OHZ076-WVZ009>011-019-082130-
Washington-Ritchie-Wood-Pleasants-Tyler-
445 PM EDT Thu Aug 8 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WASHINGTON...
PLEASANTS...NORTHWESTERN RITCHIE...WEST CENTRAL TYLER AND
NORTHEASTERN WOOD COUNTIES...

At 444 PM EDT, a strong thunderstorm was located 8 miles east of
Beverly, moving southeast at 30 mph.

Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.

Locations impacted include...
Marietta, St. Marys, Beverly, Williamstown, Belmont, Newport,
Matamoras, Lowell, Macksburg, Friendly, Lower Salem, Willow Island,
Nutter Farm, Maxwell, Schultz, Arvilla, Point Lookout, Waverly and
Devola.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 185 and 186.
 Interstate 77 in Ohio between mile markers 1 and 16.
 Route 50 in West Virginia between mile markers 23 and 31.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3964 8147 3960 8139 3959 8132 3949 8098
      3929 8111 3921 8125 3954 8165 3959 8160
      3958 8148
TIME...MOT...LOC 2044Z 301DEG 31KT 3955 8147

22
Local storm report, Aug 8, 5:00 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
500 PM EDT THU AUG 08 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     NEW LEXINGTON           39.71N  82.21W
08/08/2019                   PERRY              OH   911 CALL CENTER

            TREES AND POWER LINES DOWN IN THE OLD SOMERSET RD.
            AREA. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER RLX1901872

AML

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:19 PM EDTSpecial Weather StatementRLXMorgan41 min
Aug 8, 3:04 PM EDTSpecial Weather StatementRLXWashington26 min
Aug 8, 3:25 PM EDTSpecial Weather StatementRLXPerry35 min
Aug 8, 3:48 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry27 min
Aug 8, 3:54 PM EDTSevere Thunderstorm WarningRLXWashington36 min
Aug 8, 4:06 PM EDTSevere Thunderstorm WarningRLXMorgan, Washington39 min
Aug 8, 4:16 PM EDTSpecial Weather StatementRLXMorgan44 min
Aug 8, 4:33 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry42 min
Aug 8, 4:36 PM EDTSevere Thunderstorm WarningRLXMorgan, Perry39 min
Aug 8, 4:45 PM EDTSpecial Weather StatementRLXWashington45 min
Aug 8, 5:05 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Washington40 min
Aug 8, 5:15 PM EDTFlash Flood WarningRLXWashington5 hr
Aug 8, 5:37 PM EDTSpecial Weather StatementRLXMorgan38 min
Aug 8, 5:40 PM EDTSpecial Weather StatementRLXMorgan50 min
Aug 8, 6:05 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Washington40 min
Aug 8, 6:11 PM EDTFlash Flood WarningRLXAthens, Morgan, Washington3 hr
Aug 8, 6:42 PM EDTSevere Thunderstorm WarningRLXAthens, Washington48 min
Aug 8, 7:07 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Washington38 min
Aug 8, 7:43 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Washington47 min
Aug 8, 7:56 PM EDTSpecial Weather StatementRLXVinton34 min

Nearby

Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.